Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sizodon once a week

Premium Questions

Dr.  Deepti Verma MD

) Sizodon 2 mg (twice a day) and 3) Ativan 2 mg (once a day). Later after a month the dosage was reduced to 1) Sizodon 1 mg (twice a day), 2) Ativan 1 mg (once a day) and Uvox 100 being the... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Saumya Mittal MD

i have been taking etirest 0.5 mg before bedtime at night since last 1 year alongwith 0.25 mg sizodon and 50 mg fluvoxine.. now it has been 1 week that i have withdrawn sizodon and etirest.. i feel ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Payman Hajiazim MD

I am suffering from paranoia . I have been prescribed sizodon 2mg daily and bexot dt 2mg daily. Doctor advised me to take them for 1 week, Will they have any side effects in just 1 week ? Any kind ... View answer

Answered by : Dr. Payman Hajiazim ( Psychiatrist)
Dr.  Ashok Kumar MD

I want to stop taking sizodon plus(3mg) tablet after using it for 2 weeks in total. I know that i need to do this via a slow taper, but how much mg reduction should i make per week(or per days)? ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Shubham Mehta MD

XXXXXXX She started taking sizodon 1mg in September for 1 week, then the mg was increased gradually to 6mg by doctor's cosultation. after taking 6mg for 2 weeks she became normal in behavior. then... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Public Forum Discussions

Dr.     Chintan Solanki MD

year she got ECT Current treatment carried out by famous Doctor at Chennai ( once a week , gradually reduced to once a month).Then we are getting treatment from a Doctor at Trichy.( Sowmansiya... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Jonas Sundarakumar MD

who suggested for sizodon 4ml per day....for few weeks is it suggestable for him.i want my dad bck pls ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

My son 6 years old has ADHD and dyslexia. Doctor prescribed Sizodone 0.5 once every night; alongwith two other Mentat 1 tsp at morning and 0.5 tsp at night, and Cobadex (5ml). How safe is sizodone ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Abhishek Kapoor MD

. The doctor today prescribed Duocip (60mg) once in the morning as well as Sizodon (3mg) once at night together with the aprazolam (1.5mg)night, mirtaz 45mg at night. Is there good reason for her to... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.    Mohammed Taher Ali MD

hi..my son is 5 yr old..and he has been subscribed sizodon 0.5 mg once a day for 1 month for occassional short temper and tantrums. and concentration problem...is it safe...he also is allergic to dust ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Manisha Jain MD

Risperidone can cause tolerance and this increasingly higher doses are required for same effect. Better visit your doctor for assessment and prescription of drugs according to your current need. All the best.

Dr. Bindiya Bhaskar MD

Hello, Welcome to health care magic forum. I have read your concern. You must consult with your doctor before discontinuing any medication. Please do not stop medication unless your doctor suggest you to do so. I...

Dr. Shubham Mehta MD

Hello since when and for how long have you taken the earlier drugs? Dr. Shubham Mehta, MD (Psychiatry)